# SDR SWAA2012110509037

- Difficulty date: October 25, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 34,020 hours, 23,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 994015849
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE CUSP WEB CORRODED BETWEEN BS 756 TO BS 737.  REPAIRED WEB IAW SRM.
